# SDR SWAA2022050289728

- Difficulty date: March 30, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N8317M
- Make and model: Boeing 737
- Aircraft serial: 36992
- Aircraft time: 32,126 hours, 14,513 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER TRAILING EDGE FIXED PANEL AT DEFLECTION RIB; OUTBOARD WEB SUPPORT CRACKED.(MARKED) / [01] REMOVED AND REPLACED BRACKET PER SRM 51-40-02;[02] INSPECTED THE WORK PERFORMED ON C/A #1; NO DEFECTS NOTED.
